Square roots of perturbed subelliptic operators on Lie groups

Tom 216 / 2013

Lashi Bandara, A. F. M. ter Elst, Alan McIntosh Studia Mathematica 216 (2013), 193-217 MSC: Primary 35H20; Secondary 46E35, 47B44. DOI: 10.4064/sm216-3-1

Streszczenie

We solve the Kato square root problem for bounded measurable perturbations of subelliptic operators on connected Lie groups. The subelliptic operators are divergence form operators with complex bounded coefficients, which may have lower order terms. In this general setting we deduce inhomogeneous estimates. In case the group is nilpotent and the subelliptic operator is pure second order, we prove stronger homogeneous estimates. Furthermore, we prove Lipschitz stability of the estimates under small perturbations of the coefficients.

Autorzy

  • Lashi BandaraCentre for Mathematics and its Applications
    Mathematical Sciences Institute
    Australian National University
    Canberra, ACT 0200, Australia
    e-mail
  • A. F. M. ter ElstDepartment of Mathematics
    University of Auckland
    Private bag 92019
    Auckland 1142, New Zealand
    e-mail
  • Alan McIntoshCentre for Mathematics and its Applications
    Mathematical Sciences Institute
    Australian National University
    Canberra, ACT 0200, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek